# SDR SWAA2016022349323

- Difficulty date: February 2, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 62,810 hours, 37,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8323
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON FLOOR SUPPORT SHIELD CORRODED AT BS 852, RBL 19.  R & R ANGLE IAW SRM & DWG.
